# SDR C2XA04IA118

- Difficulty date: September 9, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 14,017 hours, 12,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REFLIGHT INSPECTION THE CREW REPORTED THE SECOND AISLE PATH LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTION ON THE AFFECTED LIGHT STRIP, OPERATIONALLY CHECKED GOOD IAW EMB-145 MM 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
